# SDR CALA2023010400027

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 91,621 hours, 19,398 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 97103709
- Condition: Intermittent
- Location: F/O Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FO AIRSPEED INDICATOR READ SLOW WITH INTERMITTENT FLAG RPL FO MACH AIRSPEED INDICATOR MM34-13-02-404-004.   INSPECTED ACFT FOR HIGH ENERGY STOP PER AMM TASK 05-51-14-212-001 FOUND NO DEFECTS ON ACFT.
